# SDR AALA20131018004

- Difficulty date: October 17, 2013
- Submitted: October 30, 2013
- Operation: Air carrier
- Aircraft: N649AA
- Make and model: Boeing 757223
- Aircraft serial: 24607
- Aircraft time: 68,140 hours, 23,462 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Module
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT MOUNTED LIGHT ROW 26-36 TOO DIM.  REPLACED BATTERY MODULE M10801.  OPERATIONS CHECKED NORMAL.
